# SDR UIEA2016072100616

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2891002
- Condition: Broken
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN MASK BROKEN.   REPLACED OXYGEN MASK IAW AMM 35-21-33-000-803 REV 87 AND AMM 35-21-33-400-803 REV 87.
